Scales of Orlicz spaces and interpolation theorems
Doklady Akademii Nauk, Tome 149 (1963) no. 1, pp. 32-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_1_a7,
author = {Ya. B. Rutitskii},
title = {Scales of {Orlicz} spaces and interpolation theorems},
journal = {Doklady Akademii Nauk},
pages = {32--35},
year = {1963},
volume = {149},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a7/}
}
Ya. B. Rutitskii. Scales of Orlicz spaces and interpolation theorems. Doklady Akademii Nauk, Tome 149 (1963) no. 1, pp. 32-35. http://geodesic.mathdoc.fr/item/DAN_1963_149_1_a7/